# SDR ASAA02280055

- Difficulty date: February 23, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FORWARD GALLEY DOOR LANYARD BETWEEN GIRT BAR AND SLIDE COVER BECAME DISCONNECTED.  REATTACHED LANYARD.  (M)
